# SDR IPXA2020052255641

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 82,035 hours, 33,830 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION**  LE SLAT ASYMMETRY DURING FLAP RETRACTION. SPEED LIMITED TO LESS THAN 245 KTS. MAINTAINED 20,000 FT.  HAD TO USE ALERTERNATE FLAP EXXTENSION IN CGN.  LANDING NORMAL WITH 20 DEGREES OF FLAPS.  NO EMERGENCY DECLARED.IAW FAULT CODE 27 90 14 00 PSEU BITE PROCEDURE PERFORMED. FOUND FAULT CODES 282, 283, 300, 302, 303 AND 305 DETECTED SENSORS IAW FIM 32-09-00-815-803-001 REV 130.01. SENSORS CHECKED IAW AMM 27-88-00-715-098 REV 130.01. ALL SENSORS OK. ASYM MSG LE SLAT DISAPPEARS.
